Home » Frequently asked Questions on Health » What are the side effects of addiction to fortwin injection?

What are the side effects of addiction to fortwin injection?

Q: My 42 years old friend is taking fortwin injections. He has been admitted in a rehabilitation centre twice but there is no improvement. He also has severe diabetes for which he takes insulin. Along with fortwin injection, he also consumes liquor, cigarette and tobacco. What are the side effects and how can his addiction be managed?

A:Fortwin injection is an opioid and has very high potential for abuse and dependency. It is a pain killer but one has to pay a big price if it is used as a pain killer. Here are some of the common and serious side effects of it - Respiratory depression and death due to inability to breathe, granulocytopenia (low count of a type of white blood cells called granulocytes leading to low resistance to fight infections), severe and serious drop in blood pressure leading to coma and death, seizures and anaphylactic reactions. The injection site may show severe skin reactions leading to sclerosis. The person may also have nausea, vomiting, dizziness, facial edema and blurry vision. Please show him to a psychiatrist and get detoxification therapy.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------